# SDR REXA2013080801565

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 27,407 hours, 24,511 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON APPROACH, WHILE BRING GEAR DOWN, RECEIVED A GEAR WARNING, CREW DID A GO AROUND AND RAN QRH.  CYCLED STEERING SWITCH ON/OFF AND MESSAGE WENT AWAY.   EMERGENCY WAS DECLARED.  LANDED SAFELY.  MX ADJUSTED NWS ON GROUND.  NO DEFECTS WERE NOTED.  NO MESSAGES DISPLAYED.  ACFT RELEASED FOR SERVICE.
